# SDR DLM88954512

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Split
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE (ABOUT 12,000 FEET), RT HYDRAULIC PRESSURE LOW MESSSAGE AND INDICATOR LIGHT ON FORWARD INSTRUMENT PANEL ILLUMINATED.  BOTH RT HYDRAULIC PRESSURE AND QUANTITY READ ZERO.  RETURNED TO ATLANTA.  FOUND RT ENGINE HYDRAULIC RETURN FLEX LINE LEAKING AT FILTER MODULE.  REPLACED LINE, BLED HYDRAULIC SYSTEM AND SERVICED.  LEAK CHECK OK.
